# SDR CALA2025091508877

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,881 hours, 21,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT ON ROWS 1 THRU 4 DO NOT COME ON.   REMOVED AND REPLACED BATTERY PACK FWD POWER SUPPLY IAW AMM TASK 33-51-06-960-805. PERFORMED TEST AND LIGHTS WORK AS INTENDED.
